Scalar curvature of definable Alexandrov spaces.

Bernig, Andreas

Advances in Geometry (2002)

  • Volume: 2, Issue: 1, page 29-55
  • ISSN: 1615-715X

How to cite


Bernig, Andreas. "Scalar curvature of definable Alexandrov spaces.." Advances in Geometry 2.1 (2002): 29-55. <>.

author = {Bernig, Andreas},
journal = {Advances in Geometry},
keywords = {scalar curvature; Aleksandrov spaces; o-minimal structure},
language = {eng},
number = {1},
pages = {29-55},
publisher = {Walter de Gruyter},
title = {Scalar curvature of definable Alexandrov spaces.},
url = {},
volume = {2},
year = {2002},

AU - Bernig, Andreas
TI - Scalar curvature of definable Alexandrov spaces.
JO - Advances in Geometry
PY - 2002
PB - Walter de Gruyter
VL - 2
IS - 1
SP - 29
EP - 55
LA - eng
KW - scalar curvature; Aleksandrov spaces; o-minimal structure
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.